# SDR SWIA2018080344875

- Difficulty date: July 10, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 35,907 hours, 33,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR SILL OF PAX DOOR. (100 FH INSPECTION 200) FO: 7/12/2018 CLOSED REPAIR COMPLETED IAW REO.
